# SDR IPXA1565062

- Difficulty date: February 17, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO BAY SEAT TRACK HAS CORROSION AROUND NUTPLATE HOLES.  R & R MAIN CARGO BAY SEAT TRACK IAW EO B757-5310-40638-A, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
